Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Having side effects from medication taken to regularize periods? Advice required?

hello sir/mam I am 23 years old ,unmarried. my periods is irregular from 5 year still. I had taken novelon from 5 years but there so many side effects thats why recently i am concerened with doctor and she suggest me crimson 35 . I had taken crimson 35 only 4 days and start show side effects like severe gartric upset , nausea and cough . I am in tension please suggest me. what can i do?plz.sir I am not able to pay fees because i am poor . please help me
Asked On : Fri, 20 Jul 2012
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
The medication you are taking to regularize your periods like novelon and crimson 35 are commonly used for this purpose. The side effects which you are mentioning are also commonly associated with these type of medication. Since you have already taken medication for 5 years and still having the problem with your periods means that there is some other cause for this, that is why this type of medication is not working.
Since you are 23 year old and having this for so long, even it will be difficult for you but I would suggest you to consult some gynecologist regarding this and try to find out the exact reason for the problem, than only drug selection can be done for the treatment. Without knowing all the things and doing investigation it is difficult to suggest any medication.
In the mean time you can take care to have proper diet and good life style and try to relieve your self from anxiety, because many time it is over anxiety that leads to hormonal imbalance and causing the problem.
Thanks and take care
Answered: Fri, 28 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor